# SDR R61A2020112100800

- Difficulty date: November 2, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 4
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT WING FIXED LEADING EDGE SKIN CRACK FOUND ON SLAT TRACK NR 4.  REPAIRED SLAT TRACK NR 4, IAW SRM 57-49-01 R6.  SEE AAR NRC NR 4500797-6000-0013 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
